Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the location of Gauss sums

Author: Emma Lehmer
Journal: Math. Comp. 10 (1956), 194-202
MSC: Primary 10.2X
MathSciNet review: 0086092
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X

Additional Information

PII: S 0025-5718(1956)0086092-2
Article copyright: © Copyright 1956 American Mathematical Society